MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIZE 4 ACCOLADE II 127 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH SIZE 4 ACCOLADE II 127 DEG; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6721-0435
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's right hip was revised due to thigh pain and start-up pain.The stem, head, and liner were revised to a restoration modular stem construct, femoral head, mdm/ adm poly insert, and mdm metal liner.Rep confirmed that stem was not noted to be loose, and that the surgeon 'had to work to get it out.' the reason for converting the liner to mdm was not reported to the rep, rep reported that the hip was stable with the original liner.Rep confirmed that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: delta v-40 ceramic head 36/-2,5; cat # 6570-0-436; lot # 20264254.Trident 0 deg x3 insert 36e; cat # 723-00-36e; lot # p58rld.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Reported event: an event regarding pain involving an accolade stem was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: a review of the provided medical records by a clinical consultant indicated: "i have reviewed the documentation provided for pi including the product inquiry cover sheet, and an ap pelvis x-ray and implant sheets from an index and revision surgery.The ap pelvis x-ray was pre-revision with a digital restoration modular template overlaying a primary tha.The revision implant sheet confirms revision surgery to a restoration stem and dual mobility cup occurred.No documentation was provided regarding the cause for revision was provided.Should further documentation become available i would be happy to further this investigation." product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to pain.A review of the provided medical records by a clinical consultant indicated: "i have reviewed the documentation provided for pi including the product inquiry cover sheet, and an ap pelvis x-ray and implant sheets from an index and revision surgery.The ap pelvis x-ray was pre-revision with a digital restoration modular template overlaying a primary tha.The revision implant sheet confirms revision surgery to a restoration stem and dual mobility cup occurred.No documentation was provided regarding the cause for revision was provided.Should further documentation become available i would be happy to further this investigation." no further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
SIZE 4 ACCOLADE II 127 DEG
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
juana hiciano
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21321849
Report Number0002249697-2025-00169
Device Sequence Number8129130
Product Code LPH
UDI-Device Identifier04546540669490
UDI-Public04546540669490
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143085
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6721-0435
Device Lot NumberP58RLD
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2025
Initial Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale
Patient Weight94 KG